Open Access
Translator Disclaimer
April 2002 Resultants and the Hilbert scheme of points on the line
Roy Mikael Skjelnes
Author Affiliations +
Ark. Mat. 40(1): 189-200 (April 2002). DOI: 10.1007/BF02384509

Abstract

We present an elementary and concrete description of the Hilbert scheme of points on the spectrum of fraction rings k[X]U of the one-variable polynomial ring over a commutative ring k. Our description is based on the computation of the resultant of polynomials in k[X]. The present paper generalizes the results of Laksov-Skjelnes [7], where the Hilbert scheme on spectrum of the local ring of a point was described.

Citation

Download Citation

Roy Mikael Skjelnes. "Resultants and the Hilbert scheme of points on the line." Ark. Mat. 40 (1) 189 - 200, April 2002. https://doi.org/10.1007/BF02384509

Information

Received: 6 November 2000; Revised: 17 August 2001; Published: April 2002
First available in Project Euclid: 31 January 2017

zbMATH: 1022.14003
MathSciNet: MR1948893
Digital Object Identifier: 10.1007/BF02384509

Rights: 2002 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.40 • No. 1 • April 2002
Back to Top